I have nerve pain but the doctor cannot diagnose the cause. He put me on the Nortriptyline and the pain got better. I've been taking the medication for about 6 months. I was OK with 3 pills per day, but recently went to 4 when it seemed like 3 was not working for a few days. I can go up to 5 a day, but am concerned about the effects of taking this medication for a long period (I have no info from my Doctor re: how long I will need to take this). I know some meds like Haldol have side effects that cannot be reversed after taking for a year. Any help or links to info would be greatly appreciated. Thanks, Mark
Are there long term effects from taking Nortriptyline?
Question posted by UsErNaIm on 5 Nov 2015
Last updated on 5 November 2015 by chuck1957
UsEr; This medication is in a different class of antidepressant than Haldol and really does not have long term effects, Some times with any of these medications it is good to go off of them in a tapering dose if you reach the time that the doctor want you off or you want to try to see how your doing but the pain is still there and they are working so no reason to worry.This has been around for a long time really without much problems for people. If you want to look at it the gray search bar at the top just type in the name and it well tell you more on it.But sometimes that is not a good idea people read stuff that never really happens. You should not worry about it let the doctor do that.
- Nortriptyline uses and safety info
- Nortriptyline information for Healthcare Professionals (includes dosage details)
- Side effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.